It is not known exactly what to expect from an L-theanine overdose or whether an overdose is even possible. The effects of an overdose would probably vary for each person, depending on how much of the supplement was taken. It is also not known how to best treat an overdose of L-theanine. Overdose treatment may involve certain medications, getting the stomach "pumped," or supportive care.
An Overview of L-Theanine Overdose
L-theanine (also known as just theanine) is an amino acid found in tea. It is sometimes used in dietary supplements as a natural anxiety treatment. It is not known exactly what to expect with an L-theanine overdose, although the effects of an overdose will likely vary, depending on the L-theanine dosage as well as other factors.
If you happen to overdose on L-theanine, seek medical attention immediately.
Effects of an L-Theanine Overdose
Very little is known about the possible effects of an L-theanine overdose. In fact, very little is known about L-theanine side effects in general, even at normal doses. At this point, it is not possible to predict the effects of an L-theanine overdose, whether such effects would be mild or serious, or even if an L-theanine overdose is possible.
Treatment for an L-Theanine Overdose
Just as it is not known what to expect from an L-theanine overdose, it is also not known how to best treat an overdose of L-theanine. If the overdose was recent, your healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment (if necessary) will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on L-theanine.